The L-p dual Minkowski problem for p > 1 and q > 0

Böröczky, Károly, (ifj.), Fodor, Ferenc: The L-p dual Minkowski problem for p > 1 and q > 0.
JOURNAL OF DIFFERENTIAL EQUATIONS, 266 (12). pp. 7980-8033. ISSN 0022-0396 (2019)

[img]
Preview
Text
1802.00933v5.pdf - Submitted Version

Download (527kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF DIFFERENTIAL EQUATIONS
Date: 2019
Volume: 266
Number: 12
Page Range: pp. 7980-8033
ISSN: 0022-0396
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30370315
DOI id: https://doi.org/10.1016/j.jde.2018.12.020
Date Deposited: 2020. Feb. 10. 10:49
Last Modified: 2020. Feb. 10. 10:49
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18187
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year